# SDR CA960222015

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Tangs
- Part number: 2755001299
- Condition: Misfit
- Location: Mlg Door Actuatr
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE ATTEMPTING TO INSTALL KIT ON LH LANDING GEAR DOOR ACTUATOR, PARTS DID NOT FIT AS PER THE SB. THIS MISFIT RESTRICTED THE WIDTH OF THE OPENING TO APPROXIMATELY HALF OF REQUIRED 0.78 INCH; THUS NOT  ALLOWING GEAR DOOR ROLLER BEARING ENTRANCE AND COULD LEAD TO FAILURE OF GEAR TO RETRACT. COMPANY CONTACTED (FAIRCHILD).
